# SDR 3PRA2011091100001

- Difficulty date: September 11, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N150RN
- Make and model: Dhav DHC8102
- Aircraft serial: 86
- Aircraft time: 35,980 hours, 47,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85320345
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL SKIN IN ZONE 131 HAS MULTIPLE NICKS AND DENTS.  BS 370 TO 424. REPAIRED LOWER SKIN IAW RD 8-53-12013.
